I was prescribed vimovo twice a day on Tuesday but after taking it I have really bad diarrhea for the past 3 days and it's disrupting my job, I took a my last dose last night. My question is I want to go back to my meloxicam (how long should i wait to be safe to start the meloxicam)??
Omilue16; Sorry nobody got back to you, I was just going to say the best way to know that the new medications causing the diarrhea when it stops. Then start your meloxicam I have been on it for years and it seems to do the best job but makes sure to protect your stomach take it with food. That is good even if you don't notice any problems you just want to protect your stomach in the long run. hope your back to normal now. Sorry you had such a time with the other one. But that is a very common side effect with it. which is to bad because the new one is a combination of Naprosyn and Nexium for your stomach. But with myself I have never had any problems with the old timer Meloxicam (Mobic) and it has been very effective for me.hope your doing better now. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2010 • 1 answer
Posted 8 Aug 2011 • 4 answers
Posted 18 Sep 2013 • 2 answers
I have osteoarthritis in my back and degenerated disk in lower back. Am taking meloxicam, which does
Posted 31 Oct 2016 • 1 answer
Posted 26 Sep 2017 • 1 answer